# SDR AALA20110722TUL08

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 33,214 hours, 14,111 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR ON FOWARD CARGO FLOOR PANEL STATION 493.  CUT OUT TEMPORARY REPAIR AND INSTALLED DOUBLER REPAIR PER AARD 53-00-00-5.
